On the contiguous relations of hypergeometric series

Medhat A. Rakha, Adel K. Ibrahim

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Contiguous relations are a fundamental concept within the theory of hypergeometric series and orthogonal polynomials. Their study goes back to Gauss who gave a list of 15 "fundamental" relations for the multiscripts(F, 1, mml:none(), prescripts(), 2, mml:none()) hypergeometric series. In this paper we will prove some consequences of contiguous relations of multiscripts(F, 1, mml:none(), prescripts(), 2, mml:none()).

Original languageEnglish
Pages (from-to)396-410
Number of pages15
JournalJournal of Computational and Applied Mathematics
Volume192
Issue number2
DOIs
Publication statusPublished - Aug 1 2006

    Fingerprint

Keywords

  • Contiguous relations
  • Hypergeometric function

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this